On isoperimetric constants for log-concave probability distributions

Research output: Chapter in Book/Report/Conference proceedingConference contribution

19 Scopus citations

Abstract

Lower bounds on the isoperimetric constant for logarithmically concave probability measures are considered in terms of the distribution of the Euclidean norm. A refined form of Kannan-Lov́asz-Simonovits' inequality is obtained.

Original languageEnglish (US)
Title of host publicationGeometric Aspects of Functional Analysis
Subtitle of host publicationIsrael Seminar 2004-2005
PublisherSpringer- Verlag
Pages81-88
Number of pages8
ISBN (Print)3540720529, 9783540720522
DOIs
StatePublished - Jan 1 2007

Publication series

NameLecture Notes in Mathematics
Volume1910
ISSN (Print)0075-8434

Fingerprint Dive into the research topics of 'On isoperimetric constants for log-concave probability distributions'. Together they form a unique fingerprint.

Cite this